| Model Number |
FX642T |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx642t) was planned to implant on (b)(6) 2025.During the intraopertauve testing the system seems to be blocked.No fluid drained through the device.A delay of the surgery (5- 10 minutes) was reported as a result of the occurence and another device was used for competition.
Event or Problem Description
The complained product was now sent to the manufacturer for investigation.
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valve were determined.Permeability test: a permeability test has shown that the progav 2.0 is blocked while the shuntassistant 2.0 is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.Because the progav 2.0 is not permeable, a computer controlled test is not applicable the results show that the shuntassistant 2.0 operates within the permissible tolerance in both positions adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection: after dismantling of the valves, dried residues of test liquids were found in progav 2.0.Results: we would like to point out in advance that the returned products were not immersed in liquid at the time of delivery.Dried residues of test liquids or organic substances may limit the validity of the results.However, we have examined the samples.Based on the investigation results, a blockage of the progav 2.0 was determined.The cause of the blockage is dried organic residue and/or dried residue from the test fluid on the sapphire ball.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.